# SDR CALA2024102300906

- Difficulty date: October 3, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 85,688 hours, 34,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 9356893 LIGHTING STRIKE FOUND ON FRAME 54 BETWEEN STR 36L AND STR 37L LENGHT IS .2 BY WIDE 1.7 IAW SRM 53-21-11-283-004 FIG 1,SPEED TAPED DISCREPANT AREA AS PER SRM 51-75-12-911-022. UNLOCKING ACCOMPLISHED GVI OF REMOVED DAMAGED AREA PER SRM 53-21-11-300-900 PART 2&3. CONFIRMED REPAIR MATERIALS PER SRM 53-21-11-300-900 FIG. 1. REMOVED DAMAGED AREA PER SRM 54-41-11-300-109 PAR 2 PART 7. VERIFY REPAIR DOUBLER AND FILLER MATERIAL AS 2024T3 0.063 PO 4569197 AND 2024T3 0.71 PO 5146296 PER SRM 53-41-11-300-109 FIG 1. QC UPDATE: CORRECTED SRM REFERENCE TO 53-41-11-300-109 FIGURE 1. INSPECTED REPAIR DOUBLER PER SRM 53-41-11-305-109 PRT 12 THRU 31 NO DEFECTS OK TO ALODINE PRIME AND INSTALL FABRICATED REPAIR DOUBLER PER SRM 53-41-11-305-109 PAR 2 PART 12 THRU 31. OK TO ALODINE PRIME AND INSTALL. NO REPAIR WASHERS ARE NEED PER SRM 53-21-11-300-900 PAR 2 PART 26. ALL HOLES STEPPED UP TO A NUMBER 6 FASTENER. INSPECTED PER RII. INSPECTED PER RII AND SRM 53-41-11-305-109 STEP 33 THRU 38. INSPECTED PER RII AND SRM 53-41-11-305-109. INSTALLED REPAIR DOUBLER PER SRM 53-41-11-305-109 PAR 32.SEALED PRIMED AND PAINTED AND APPLIED CORBAN TO INNER SKIN PER SRM 53-41-11-305-109 STEPS 33 THRU 38 QC ACHIEVED FIRST. REPAIR DIP REQUIRED PER SRI 53-41-11-205-031 INSPECTION OF REPAIR 60000 FC OR 120000 FH WHICHEVER VALUE FC OR FH IS OKAY TO CARRY REF SRI 53-41-11-205-031 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
